# SDR SIMA00310

- Difficulty date: January 3, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66363
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3415 - EMERGENCY EXIT FLOOR LIGHTING AT ROW 9A IS INOPERATIVE.  MAINTENANCE REPLACED FLOOR LIGHTING STRIP AT ROW 9A.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
